MathSciNet Relay Station
MathSciNet bibliographic data
MR1836425 (2002e:37058) 37F10 (30D05 37F50)
Baker, I. N.; Domínguez, P.; Herring, M. E. Dynamics of functions meromorphic outside a small set. Ergodic Theory Dynam. Systems 21 (2001), no. 3, 647–672.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement